Hello There, Guest!

Pituitary glandular side effects
#1
Hi everyone! I have few questions about pituitary glandular. I used swansons pituitary glandular 80mg 2days ago, after few hours it Immediately raised the blood Flow, my veins became very visible, blue, green...it started on my chest, so i thought the breasts are hotter and expanded a bit. But i also have more visible veins on the legs, arms and háve constant headaches, my heart is beating faster, i am nervous and anxious.. Is it due to the one capsule of pituitary? Is it so strong? Did you have any side effects? I used to háve problém s with veins and blood pressure, But it was ok for a long tíme. Could this pituitary cause this? Could it raise the blood pressure?how long does it stay in the blood? Pls, someone tell mé sth about this coz i am hopeless and scared?
 Reply

 


Users browsing this thread: 1 Guest(s)




Breast Nexus is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.


Cookie Policy   Privacy Policy